Nagoya Mathematical Journal

On the average of central values of symmetric square $L$-functions in weight aspect

Winfried Kohnen and Jyoti Sengupta

Full-text: Open access

Abstract

It is proved that the central values of symmetric square $L$-functions of normalized Hecke eigenforms for the full modular group on average satisfy an analogue of the Lindelöf hypothesis in weight aspect, under the assumption that these values are non-negative.

Article information

Source
Nagoya Math. J., Volume 167 (2002), 95-100.

Dates
First available in Project Euclid: 27 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1114649293

Mathematical Reviews number (MathSciNet)
MR1924720

Zentralblatt MATH identifier
1048.11040

Subjects
Primary: 11F66: Langlands $L$-functions; one variable Dirichlet series and functional equations

Citation

Kohnen, Winfried; Sengupta, Jyoti. On the average of central values of symmetric square $L$-functions in weight aspect. Nagoya Math. J. 167 (2002), 95--100. https://projecteuclid.org/euclid.nmj/1114649293


Export citation

References

  • M. Abramowitz and I. Stegun, Handbook of mathematical functions, Dover, New York (1965).
  • T. Apostol, Introduction to Analytic Number Theory, Springer, Berlin- Heidelberg-New York (1976).
  • S. Gelbart and H. Jacquet, A relation between automorphic representations of $GL_2$ and $GL_3$ , Ann. Sci. École Normale Sup. $4^e$ série, 11 , 471–552 (1978).
  • H. Iwaniec, Small eigenvalues of Laplacian for $\Gamma_0(N)$ , Acta Arith., 16 , 65–82 (1990).
  • W. Kohnen and J. Sengupta, Nonvanishing of symmetric square $L$-functions of cusp forms inside the critical strip , Proc. Amer. Math. Soc., 128, no. 6 , 1641–1646 (2000).
  • W. Kohnen and J. Sengupta, On quadratic character twists of Hecke $L$-functions attached to cusp forms of varying weights at the central point , Acta Arith., XCIX.1 (2001), 61–66.
  • P. Sarnak, $L$-functions. Documenta Mathematica, extra vol. ICM 1998, I pp. 453–465 .
  • J. Sengupta, The central critical value of automorphic $L$-functions , C.R. Math. Rep. Acad. Sci. Canada, 22 (2) , 82–85 (2000).
  • G. Shimura, On the holomorphy of certain Dirichlet series , Proc. London Math. Soc., 31 , 75–98 (1975).
  • D. Zagier, Modular forms whose Fourier coefficients involve zeta-functions of quadratic fields , In: Modular Functions of One variable VI (eds. J.-P. Serre and D. Zagier), pp. 105–169, LNM no. 627, Springer, Berlin-Heidelberg-New York, 1976.